Skip to Main content Skip to Navigation


...
hal-00002365v2  Journal articles
Adam JakubowskiMikhail KamenskiiPaul Raynaud de Fitte. Existence of weak solutions to stochastic evolution inclusions
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2005, 23 (4), pp.723-749. ⟨10.1081/SAP-200064469⟩
hal-00726635v1  Journal articles
Paul Raynaud de Fitte. Deux lois fortes des grands nombres pour des ensembles aléatoires
Séminaire d'Analyse Convexe, Université Montpellier II - Sciences et Technique du Languedoc, 1991, 21 (1), pp.1-28
hal-01780957v1  Journal articles
Charles CastaingManuel D.P. Monteiro MarquesPaul Raynaud de Fitte. A Skorokhod problem governed by a closed convex moving set
Journal of Convex Analysis, Heldermann, 2016, 23 (2), pp.387-423
hal-00726643v1  Journal articles
Adam JakubowskiMikhail KamenskiiPaul Raynaud de Fitte. Existence of weak solutions to stochastic evolution inclusions
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2005, 340 (3), pp.229-234. ⟨10.1016/j.crma.2004.12.015⟩
...
hal-02189210v1  Journal articles
Safia SlimaniPaul Raynaud de FitteIslam Boussaada. Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2019, 24 (9), pp.5003-5039. ⟨10.3934/dcdsb.2019042⟩
...
tel-01711326v1  Habilitation à diriger des recherches
Paul Raynaud de Fitte. Autour de la notion de mesure
Probabilités [math.PR]. Université de Rouen, France, 2004
...
hal-03252856v2  Journal articles
Laure CoutinNicolas MariePaul Raynaud de Fitte. On a Set-Valued Young Integral with Applications to Differential Inclusions
Journal of Mathematical Analysis and Applications, Elsevier, 2022, 512 (1), 22 p. ⟨10.1016/j.jmaa.2022.126104⟩
...
hal-02506710v2  Journal articles
Nicolas MariePaul Raynaud de Fitte. Almost Periodic and Periodic Solutions of Differential Equations Driven by the Fractional Brownian Motion with Statistical Application
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2021, 93 (6), pp.886-906. ⟨10.1080/17442508.2020.1815746⟩
...
hal-01738241v3  Book sections
Charles CastaingNicolas MariePaul Raynaud de Fitte. Sweeping Processes Perturbed by Rough Signals
Séminaire de Probabilités LI, Lecture Notes in Mathematics, Springer, 2022
hal-01784844v1  Book sections
Charles CastaingPaul Raynaud de FitteManuel D.P. Monteiro Marques. Second-Order Evolution Problems with Time-Dependent Maximal Monotone Operator and Applications
Kusuoka, Shigeo and Maruyama, Toru. Advances in Mathematical Economics: Volume 22, 22, Springer Singapore, pp.25-77, 2018, 978-981-13-0605-1. ⟨10.1007/978-981-13-0605-1_2⟩
hal-00726637v1  Journal articles
Adam JakubowskiStanisław KwapieńPaul Raynaud de FitteJan Rosiński. Radonification of cylindrical semimartingales by a single Hilbert-Schmidt operator
Infinite Dimensional Analysis, Quantum Probability and Related Topics, World Scientific Publishing, 2002, 5 (3), pp.429-440. ⟨10.1142/S0219025702000936⟩